# SDR 2008UALA00853

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 60,439 hours, 17,672 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RTFL WITH SMOKE IN THE CABIN.  ODOR EMINATED FROM 1ST CLASS TOWARD BACK, TURNING VIDEO EQUIP OFF REDUCED THE ODOR FOR A WHILE, THEN RETURNED. LIGHT HAZE IN CABIN EVIDENT.  RAN BOTH LT AND RT PACKS INDIVIDUALY NO SMOKE OR ODOR NOTICED. RAN ENTIRE VIDEO SYSTEM AND INSPECTED LIGHT BALLEST IN FWD CABIN NO SMOKE OR ODORS NOTICED. RAN ALL FWD AND MID GALLEY SYSTEMS NO DESCRIPANCIES.  NEVER REPEATED.
